Illinois Journal of Mathematics

Abel summability of Jacobi type series

Calixto P. Calderón and Virginia N. Vera de Serio

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 41, Issue 2 (1997), 237-265.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256060834

Digital Object Identifier
doi:10.1215/ijm/1256060834

Mathematical Reviews number (MathSciNet)
MR1441676

Zentralblatt MATH identifier
0880.42014

Subjects
Primary: 42C10: Fourier series in special orthogonal functions (Legendre polynomials, Walsh functions, etc.)
Secondary: 33C45: Orthogonal polynomials and functions of hypergeometric type (Jacobi, Laguerre, Hermite, Askey scheme, etc.) [See also 42C05 for general orthogonal polynomials and functions] 40G10: Abel, Borel and power series methods 42B08: Summability 42B25: Maximal functions, Littlewood-Paley theory

Citation

Calderón, Calixto P.; Vera de Serio, Virginia N. Abel summability of Jacobi type series. Illinois J. Math. 41 (1997), no. 2, 237--265. doi:10.1215/ijm/1256060834. https://projecteuclid.org/euclid.ijm/1256060834


Export citation